# SDR FDEA201901110094

- Difficulty date: January 11, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 63,586 hours, 22,709 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Insert
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR SLIDE COVER FWD UPPER LATCH, UNLATCHED. REPAIRED POTTED INSETS REF. AMM 25-00-00-8. REINSTALLED L-1 DOOR SLIDE COVER, DOOR OPS CHECKS NORMAL REF AMM 52-11-02-4.
